MathSciNet Relay Station
MathSciNet bibliographic data
MR32105 49.0X
Chen, Yu Why Existence of minimal surfaces with a simple pole at infinity and condition of transversality on the surface of a cylinder. Trans. Amer. Math. Soc. 65, (1949). 331–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement